MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ECLIPSE NEEDLE 18G X 1 1/2

BD MEDICAL - DIABETES CARE BD ECLIPSE NEEDLE 18G X 1 1/2
Catalog Number 305712
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd eclipse needle 18g x 1 1/2 was coring.The following information was provided by the initial reporter: "we have been having issues with the bd#305712 needles.The pharmacy uses them to mix drugs and are telling us they dull so when they puncture the vial to draw the drug out its not puncturing clean, it¿s pushing particle¿s down into the vial.We¿ve had a couple different lot #¿s that they have had issues with (lot# 305712 + 3096634)." additional information provided on 02/28/24: 1.Please provide the date of events for mentioned lots.Lot #3096634 event date (b)(6) 2023.2.As you mentioned that you had a same issue with two different lots, can you provide another lot number (except lot# 3096634)? lot #305712 event date 12/19/2023.3.Is there any physical sample or sample photos/videos available? kindly share it for investigation.Yes.4.Did the event directly, or indirectly involve a patient or user? no.5.Has there been any patient impact (serious injury, medical intervention, change of treatment required)? no.

Brand Name
BD ECLIPSE NEEDLE 18G X 1 1/2
Common Device Name
ECLIPSE NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18889171
Report Number1920898-2024-00090
Device Sequence Number18040141
Product Code FMI
UDI-Device Identifier00382903057122
UDI-Public(01)00382903057122
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305712
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown